# SDR FDEA201610073486

- Difficulty date: October 7, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N799FD
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 58,941 hours, 21,501 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102885
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 1320, STR 27R-28R FRAME FREE FLANGE HAS GOUGE.  REMOVED GOUGE IAW-SRM-51-10-02-0G, ORIG MAT .063 MAT REMAINING .049 D=.014, FOUND TO BE OUT OF LIMITS IAW-SRM-53-00-07-1A FIG 101 DET II.  REMOVED AND REPLACED FRAME, AFT PIT STA 1320,  P/N 146N1028-85 IAW-SRM-51-40-02-0G   AND DWG 146N1008, CAT "A" MAJOR REPAIR, FRAME BETWEEN STR 25L-STR25R.
